Revista Matemática Iberoamericana


Full-Text PDF (1216 KB) | Metadata | Table of Contents | RMI summary
Volume 4, Issue 2, 1988, pp. 199–218
DOI: 10.4171/RMI/71

Published online: 1988-08-31

An Extremal Problem for Certain Subharmonic Functions in the Plane

Albert Baernstein II[1]

(1) Washington University, St. Louis, USA

No abstract available for this article.

No keywords available for this article.

Baernstein II Albert: An Extremal Problem for Certain Subharmonic Functions in the Plane. Rev. Mat. Iberoam. 4 (1988), 199-218. doi: 10.4171/RMI/71